Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 418564, 16 pages
http://dx.doi.org/10.1155/2012/418564
Research Article

Impulsive Perturbations of a Three-Species Food Chain System with the Beddington-DeAngelis Functional Response

1Department of Mathematics, Kyungpook National University, Daegu 702-701, Republic of Korea
2Department of Mathematics Education, Catholic University of Daegu, Gyeongsan 712-702, Republic of Korea
3Department of Mathematics, Kyonggi University, Suwon 443-760, Republic of Korea

Received 26 July 2011; Accepted 2 October 2011

Academic Editor: Elena Braverman

Copyright © 2012 Younghae Do et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Younghae Do, Hunki Baek, and Dongseok Kim, “Impulsive Perturbations of a Three-Species Food Chain System with the Beddington-DeAngelis Functional Response,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 418564, 16 pages, 2012. doi:10.1155/2012/418564